Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 46, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Sep 3, 2008, 2:47 AM CDT for Acadia Parish, Evangeline Parish, Louisiana. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2008, 2:47 AM CDT (07:47 UTC)
- Expired
- Sep 3, 2008, 3:15 AM CDT
- In force
- 28 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Evangeline Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 2:57 AM CDT | TORNADO 2 | 7 Ne Basile, LA | *** 2 FATAL, 2 INJ *** A NARROW BUT INTENSE EF2 TORNADO BEGAN 7 MI NE OF BASILE IN DURALDE AND MOVED NE ENDING 2 MI W OF MAMOU. A HOME ON VALENTINE LN WAS DAMAGED WITH 1 INJURED AND A HOME ON HWY 374 WAS KNOCKED OFF ITS FOUNDATION. ALONG DUCULUS RD 2 HOMES WER |
| Sep 3, 3:20 AM CDT | TORNADO | Sw Mamou, LA | STATE POLICE TROOP I RELAYED REPORT OF A HOUSE DESTROYED ON LD VARETTE RD SOUTHWEST OF MAMOU. EMS ARE IN ROUTE. POSSIBLE INJURIES OR FATALITIES. EVENT TIME HAS BEEN CORRECTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 11:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1164 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLCH 030747
TORLCH
LAC001-039-030815-
/O.NEW.KLCH.TO.W.0046.080903T0747Z-080903T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
247 AM CDT WED SEP 3 2008
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES...VILLE PLATTE...MAMOU...BASILE...
NORTHWESTERN ACADIA PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES EUNICE...
* UNTIL 315 AM CDT
* AT 240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BASILE...
MOVING NORTHEAST AT 31 MPH.
* THE TORNADO WILL BE NEAR...
EUNICE BY 300 AM CDT...
MAMOU BY 310 AM CDT...
6 MILES SOUTHWEST OF VILLE PLATTE BY 315 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A SMALL INTERIOR ROOM.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE...SEEK
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR
ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND
ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA.
LAT...LON 3078 9229 3065 9220 3057 9220 3057 9225
3054 9226 3054 9244 3050 9249 3049 9235
3038 9258 3044 9259 3049 9262 3053 9262
3057 9258 3059 9259
TIME...MOT...LOC 0747Z 238DEG 27KT 3050 9254
$$
131 follow-up statement
000
WWUS54 KLCH 030807
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
307 AM CDT WED SEP 3 2008
LAC001-030817-
/O.CAN.KLCH.TO.W.0046.000000T0000Z-080903T0815Z/
ACADIA LA-
307 AM CDT WED SEP 3 2008
...THE TORNADO WARNING FOR NORTHWESTERN ACADIA PARISH IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVE OUT OF THE PARISH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA.
LAT...LON 3065 9220 3057 9220 3057 9225 3054 9226
3055 9241 3054 9244 3050 9249 3053 9262
3055 9259 3058 9258 3060 9255 3078 9229
TIME...MOT...LOC 0807Z 224DEG 22KT 3058 9247
$$
LAC039-030815-
/O.CON.KLCH.TO.W.0046.000000T0000Z-080903T0815Z/
EVANGELINE LA-
307 AM CDT WED SEP 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR SOUTHERN
EVANGELINE PARISH...
AT 303 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF
MAMOU...MOVING NORTHEAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
MAMOU...REDDELL AND 7 MILES NORTHWEST OF CHATAIGNIER BY 315 AM
CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT WEDNESDAY MORNING
FOR SOUTHWESTERN LOUISIANA.
LAT...LON 3065 9220 3057 9220 3057 9225 3054 9226
3055 9241 3054 9244 3050 9249 3053 9262
3055 9259 3058 9258 3060 9255 3078 9229
TIME...MOT...LOC 0807Z 224DEG 22KT 3058 9247
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Sep 2, 11:45 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Sep 2, 11:45 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1145 PM CDT TUE SEP 2 2008
.UPDATE...
UPDATED ZONES TO INCLUDE TORNADO WATCH 884 IN EFFECT UNTIL 7 AM
CDT WEDNESDAY...ALONG WITH MOVING SVR/HEAVY RAIN THREAT WITHIN THE
SAME AREA AS THE TOR WATCH. OTHERWISE...NO OTHER CHANGES.
DML
&&
.PREV DISCUSSION... /ISSUED 1003 PM CDT TUE SEP 2 2008/
UPDATE...
VERY BUSY EVENING ASSOCIATED WITH THE SOUTHERN RAINBANDS OF T.D.
GUSTAV...SPINNING AND MOVING VERY SLOWLY OVER THE ARKLATEX REGION.
MANY RADAR INDICATED AND NOW CONFIRMED TORNADOES EARLIER THIS
AFTERNOON AND EVENING OVER ALLEN...EVANGELINE...SE RAPIDES...AND
AVOYELLES PARISHES...AND NOW HAS TURNED INTO A FLASH FLOOD EVENT
FOR THE SAME AREA. HAVE ALREADY UPDATED FORECAST AND GRIDS. THIS
FOCUS WILL LIKELY CONTINUE FOR THE NEXT SEVERAL HOURS IT
SEEMS...AND WOULD NOT BE SURPRISED TO SEE RAINFALL AMOUNTS OF 5
TO 10 INCHES WITH JUST THIS FEEDERBAND EVENT THIS EVENING...WHICH
HAPPENED OVER IBERIA PARISH EARLIER TODAY.
FOR THE MARINE FORECAST...RAISED THE WINDS AND SEAS A BIT HIGHER
TO ACCOUNT FOR EXCELLENT INFLOW INTO THIS SYSTEM...WITH CALCASIEU
PASS, LA (CAMERON) REPORTING SUSTAINED WINDS OF 25-28 KTS WITH
GUSTS OVER 30 KTS FOR THE PAST COUPLE OF HOURS. OTHER LOCATIONS
NOT RECEIVING QUITE THAT HIGH WINDS...BUT STILL NEAR 20 KTS TO
CONTINUE THE SCA
DML
PREV DISCUSSION... /ISSUED 317 PM CDT TUE SEP 2 2008/
DISCUSSION...
TROPICAL DEPRESSION GUSTAV CONTINUES TO SPIN JUST NORTH OF SHV
WITH NUMEROUS RAIN BANDS AROUND THE CIRCULATION EXTENDING SOUTH
INTO THE CWA. TWO PARTICULARLY HEAVY RAIN BANDS HAVE AFFECTED
CENTRAL AND SOUTH CENTRAL LOUISIANA FOR MUCH OF THE DAY...WITH
FLASH FLOODING REPORTED IN SOME AREAS. HAVE EXTENDED THE FLASH
FLOOD WATCH THROUGH TOMORROW AS MODELS INDICATE RAIN BANDS WILL
CONTINUE TO AFFECT THE AREA AT LEAST THROUGH WEDNESDAY MORNING.
KEEPING HIGHEST POPS EAST OF THE I-49 CORRIDOR BUT HAVE LOWER POPS
OVER THE SOUTHWEST ZONES WHERE DRIER SOUTHWEST FLOW WILL PREVAIL.
CIRCULATION OF GUSTAV IS EXPECTED TO GRADUALLY MOVE NORTHEAST INTO
THE WESTERLIES OVER THE NEXT FEW DAYS...WITH PRECIP CHANCES SLOWLY
DECREASING INTO THE WEEKEND AND A SUBSEQUENT WARMING TREND. LOOKS
LIKE AREA MAY GET TO DRY OUT OVER THE WEEKEND AS DRIER AIR FILTERS
INTO THE CWA FROM THE NORTH. PARADE OF TROPICAL CYCLONES
CONTINUES OVER THE ATLANTIC WITH HANNA...IKE...AND JOSEPHINE ALL
OUT THERE. AT THIS TIME ONLY IKE APPEARS TO HAVE SOME POTENTIAL TO
MOVE INTO THE GULF...SO WILL BE KEEPING CLOSEST EYES ON HIM.
AVIATION...
WINDS WILL REMAIN GUSTY AT ALL TERMINALS WITH WIND GUSTS OF 20 TO
30 KNOTS POSSIBLE THROUGH 00Z. RAINBANDS ASSOCIATED WITH THE
REMNANTS OF GUSTAV WILL MAINLY AFFECT KAEX...KLFY...AND KARA WHERE
HEAVY RAINFALL WILL BE POSSIBLE THROUGH WEDNESDAY. VFR CONDITIONS
WILL PREVAIL AT KBPT AND KLCH WITH ONLY SOME ISOLATED TO SCATTERED
SHRA POSSIBLE.
MARINE...
WINDS REMAIN QUITE GUSTY OUT OF THE SOUTHWEST THIS AFTERNOON WITH
GUSTS OVER 30 KNOTS NOTED AT TIMES. SEAS ALSO REMAIN HIGH DUE TO
THE STRONG OFFSHORE FLOW AND LINGERING EFFECTS OF GUSTAV. HAVE
LEFT INHERITED SCA AS IS. BOTH WINDS AND SEAS SHOULD SLOWLY
SUBSIDE THROUGH THE WEEK AS GUSTAV MOVES OFF TO THE NORTHEAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 75 87 72 89 72 / 70 50 30 20 20
KBPT 74 89 71 90 72 / 50 40 20 10 20
KAEX 73 82 71 87 71 / 90 70 50 30 20
KLFT 75 83 72 86 72 / 70 70 50 30 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
EVANGELINE...IBERIA...LAFAYETTE...LOWER ST. MARTIN...
RAPIDES...ST. LANDRY...ST. MARY...UPPER ST. MARTIN...
VERMILION...VERNON.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 11 PM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO
CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
FROM 20 NM TO 60 NM.
&&Hazardous weather outlook, Sep 2, 6:05 AM CDT, 20 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 605 AM CDT TUE SEP 2 2008 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-031115- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 605 AM CDT TUE SEP 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THE COASTAL FLOOD WARNING HAS BEEN DOWNGRADED TO A COASTAL FLOOD ADVISORY FOR THE PARISHES AROUND VERMILION BAY WHERE STRONG SOUTHWEST WINDS ARE DIMINISHING. ADDITIONAL RAINFALL OF 1 TO 3 INCHES IS POSSIBLE WITH BANDS OF SHOWERS IN TRAIN ASSOCIATED WITH WHAT IS NOW TROPICAL DEPRESSION GUSTAV OVER NORTHERN LOUISIANA. A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR STRONG SOUTHWESTERLY WINDS AND SEAS GREATER THAN 6 FEET. A WIND ADVISORY OVER CENTRAL LOUISIANA WILL BE ALLOWED TO EXPIRE AROUND DAYBREAK AS THE EFFECTS OF GUSTAV CONTINUE TO FADE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SMALL CRAFT ADVISORY WILL CONTINUE INTO WEDNESDAY EVENING AS STRONG SOUTHWESTERLY WINDS AND HIGH SEAS GRADUALLY SUBSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTERS CAN STAND DOWN. SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SWEENEY
In the hours before
Local storm report, Sep 2, 8:54 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
854 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TORNADO LEBLANC 30.51N 92.95W
09/02/2008 ALLEN LA EMERGENCY MNGR
ALLEN PARISH EMERGENCY MANAGER REPORTS 2 HOMES DAMAGED
EAST OF REEVES NEAR LEBLANC. REPORT RELAYED FROM KPLC-TV.
&&
RUALocal storm report, Sep 2, 9:39 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
939 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO MANSURA 31.06N 92.05W
09/02/2008 AVOYELLES LA LAW ENFORCEMENT
DEPUTY REPORTED TORNADO NEAR THE OVERPASS IN MANSURA.
&&
JNUNNThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:00 PM CDT | Tornado Warning | LCH | Allen | 30 min |
| Sep 2, 7:28 PM CDT | Tornado Warning | LCH | Allen | 32 min |
| Sep 2, 7:34 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 41 min |
| Sep 2, 8:12 PM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 33 min |
| Sep 2, 8:40 PM CDT | Tornado Warning | LCH | Avoyelles | 35 min |
| Sep 2, 8:46 PM CDT | Tornado Warning | LCH | Rapides | 29 min |
| Sep 2, 9:14 PM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides | 3 hr |
| Sep 2, 10:26 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 34 min |
| Sep 2, 11:38 PM CDT | River Flood Warning | LCH | Calcasieu | 20 hr |
| Sep 3, 1:20 AM CDT | Flash Flood Warning | LCH | Avoyelles, Saint Landry | 3 hr |
| Sep 3, 1:51 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Evangeline, Rapides | 3 hr |
| Sep 3, 2:10 AM CDT | Tornado Warning | LCH | Avoyelles, Saint Landry | 25 min |
| Sep 3, 2:32 AM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 28 min |
| Sep 3, 3:16 AM CDT | Tornado Warning | LCH | Evangeline | 29 min |
| Sep 3, 3:18 AM CDT | Tornado Warning | LCH | Avoyelles | 27 min |
| Sep 3, 3:18 AM CDT | Tornado Warning | LCH | Allen, Rapides | 27 min |
| Sep 3, 3:44 AM CDT | Tornado Warning | LCH | Rapides | 16 min |
| Sep 3, 3:46 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 29 min |
| Sep 3, 3:50 AM CDT | Coastal Flood Advisory | LCH | 8 hr | |
| Sep 3, 4:12 AM CDT | Tornado Warning | LCH | Rapides | 33 min |
| Sep 3, 4:25 AM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 20 min |
| Sep 3, 4:27 AM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon | 3 hr |
| Sep 3, 5:40 AM CDT | Tornado Warning | LCH | Rapides | 35 min |
| Sep 3, 6:16 AM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 29 min |
| Sep 3, 7:05 AM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 40 min |
| Sep 3, 7:31 AM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides | 3 hr |
| Sep 3, 7:47 AM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 28 min |
| Sep 3, 8:15 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 30 min |
| Sep 3, 8:27 AM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 33 min |
| Sep 3, 9:04 AM CDT | River Flood Warning | LCH | Allen | 49 hr |
| Sep 3, 9:04 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| Sep 3, 9:04 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| Sep 3, 9:21 AM CDT | Tornado Warning | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 24 min |
| Sep 3, 9:26 AM CDT | Flash Flood Warning | LCH | Avoyelles, Rapides | 64 min |
| Sep 3, 9:54 AM CDT | Flash Flood Warning | LCH | Acadia, Avoyelles, Evangeline, Saint Landry | 6 hr |
| Sep 3, 10:20 AM CDT | Severe Thunderstorm Warning | LCH | Acadia | 3 min |
| Sep 3, 10:22 AM CDT | Tornado Warning | LCH | Acadia | 38 min |
| Sep 3, 10:23 AM CDT | Flash Flood Warning | LCH | Acadia, Allen, Avoyelles, Beauregard, Evangeline, Jefferson Davis and 3 more | 6 hr |
| Sep 3, 10:45 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more | 3 hr |
| Sep 3, 11:55 AM CDT | Tornado Warning | LCH | Acadia | 35 min |
| Sep 3, 12:09 PM CDT | Tornado Warning | LCH | Saint Landry | 36 min |
| Sep 3, 12:33 PM CDT | Tornado Warning | LCH | Cameron | 27 min |
| Sep 3, 12:51 PM CDT | Tornado Warning | LCH | Acadia, Saint Landry | 24 min |
| Sep 3, 1:00 PM CDT | Tornado Warning | LCH | Acadia, Lafayette | 30 min |
| Sep 3, 1:27 PM CDT | Tornado Warning | LCH | Saint Landry | 33 min |
| Sep 3, 1:31 PM CDT | Tornado Warning | LCH | Lafayette, Saint Landry, Saint Martin | 29 min |
| Sep 3, 1:59 PM CDT | Flash Flood Warning | LCH | Acadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more | 3 hr |
| Sep 3, 2:01 PM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 29 min |
| Sep 3, 2:17 PM CDT | Tornado Warning | LCH | Saint Landry | 28 min |
| Sep 3, 2:23 PM CDT | Tornado Warning | LCH | Lafayette, Saint Landry, Saint Martin | 37 min |
| Sep 3, 2:33 PM CDT | Tornado Warning | LCH | Lafayette | 27 min |
| Sep 3, 2:41 PM CDT | Tornado Warning | LCH | Lafayette, Vermilion | 34 min |
| Sep 3, 3:02 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 28 min |
| Sep 3, 3:33 PM CDT | Tornado Warning | LCH | Lafayette | 27 min |
| Sep 3, 3:36 PM CDT | Tornado Warning | LCH | Avoyelles | 24 min |
| Sep 3, 4:02 PM CDT | Tornado Warning | LCH | Acadia, Lafayette, Saint Landry | 28 min |
| Sep 3, 4:17 PM CDT | Areal Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more | 6 hr |
| Sep 3, 6:15 PM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Evangeline, Lafayette, Rapides, Saint Landry and 1 more | 7 hr |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.